Advertisement

Mediterranean Journal of Mathematics

, Volume 4, Issue 3, pp 263–276 | Cite as

Hypoelliptic Jacobi–Dunkl Convolution of Distributions

  • Maher Mili
  • Khalifa Trimèche
Article
  • 50 Downloads

Abstract.

In this paper we give a necessary and sufficient condition in terms of the Jacobi–Dunkl transform in order that a Jacobi–Dunkl convolution of distributions is hypoelliptic.

Mathematics Subject Classification (2000).

Primary 44A35, 43A32 

Keywords.

Jacobi–Dunkl operator Jacobi–Dunkl transform of distributions Jacobi–Dunkl convolution product of distributions hypoelliptic Jacobi–Dunkl convolution equation hypoelliptic distribution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2007

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Sciences of MonastirMonastirTunisia
  2. 2.Department of Mathematics, Faculty of Sciences of TunisTunisTunisia

Personalised recommendations